Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Suggest side effects of methamphetamine

I am high on methamphetamine. I injected it, been up for 3 nights now. Well I feel like I have to poop so bad it s like having a child, I sat on the toilet for 3 hours and nothing happened. My abdomen hurts so bad!! Why can t I just poop? Or do I even have to?!
Wed, 28 May 2014
Report Abuse
Addiction Medicine Specialist 's  Response
Hi,

You are having muscle cramps which is a common adverse effect of methamphetamine. This is responsible for your abdominal discomfort and desire to pass stools without being able to do so. This will reduce when the drug leaves your body. Till then, mild analgesics may help.

Best wishes.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi my sister relapsed this week with meth cause she found husband in bed with another lady is there anything she can do to flush her system she has...

Recent questions on  Methamphetamine

doctor1 MD

Hi my name is Cpl Evan Gilless (USMC) I m currently taking Hemo Rage Black Ultra Concentrate , and I was wondering would this make me a positive in...

doctor1 MD

i injected meth in my arm in between my forarm and bicep {top of elbow}. i had painfull burning aftar i released the turnaket. now i have swelling...

doctor1 MD

My friend has been Smoking crystal meth for about months over last to days he has had so much of it and Now the lower part of his back is swollen...

doctor1 MD

Hi I have recently started taking Mirtazapine for clinical depression and i have noticed that after just over 2 weeks of taking 15mg a day that i...

doctor1 MD

I am having a strange issue. First off I am an off and on iv drug user of methamphetamine . And a little background I'm 30 y/o and have no known...

doctor1 MD

What can be done for chills and runny nose. Glands on the left side of the throat seem a little swollen.

doctor1 MD

I've got to get 2 teeth pulled out and I'm going into surgery to get knocked out tomorrow and I've smoked methamphetamines tonight?